# SDR 2001FA0000689

- Difficulty date: October 24, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N903FF
- Make and model: Cessna 208
- Aircraft serial: B0003
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Condition: Cracked
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WOULD NOT MAKE TAKEOFF POWER, RESULTED IN RTO.  CRACKED PY LINE BETWEEN FUEL CONTROL AND PROP GOV.  REMOVED AND REPLACED PY RIGHT LINE GOING TO PROP AND PERFORMED A SUCCESSFUL OPERATIONAL AND LEAK CHECK.  (M)
